Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to withdraw from Ativan?

hi i am on ativan it was 5 mgs ive taken it down to 2mgs daily and plan to quit taking,Im also on methadone 20mgs daily,30 mgs oxycodone daily. I have prescriptions for trazadone,flexiril and visteryl because of the holiday I wasnt able to pick up my scripts, so I took ativan 3 at a time visteril 3 25 mgs caps and trazodone, I was able to sleep on the 3rd day I realized I wasnt having opiate or methadone withdrawels at least that I noticed,I did not feel good though rubber body,foggy head but no withdrawels.Like I said ive tapered down from5 mgs ativan to 2 mgs a day,this was for 3 days my question did I mess up my ativan taper and which of the drugs i was taking kept me from withdrawel.As I have a dr. the only one in my area who prescribes suboxone and methadone he doesnt seem to want to help me get off all meds and no one else in the area,Im on medicaid so they wont pay for medical detox or take me in rehab,what should I do?
Tue, 25 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Assisted tapering of the doses with titration at medical grounds is mandatory for withdrawing from Ativan. Additional relaxation techniques, deep breathing exercise, YOGA will support great in this efforts. Wishing you fine recovery.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Purva Patel,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


How to withdraw from Ativan?

Hi, Assisted tapering of the doses with titration at medical grounds is mandatory for withdrawing from Ativan. Additional relaxation techniques, deep breathing exercise, YOGA will support great in this efforts. Wishing you fine recovery. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Purva Patel, General & Family Physician